# SDR GAIA02034OP

- Difficulty date: April 16, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 879 - FWA-SJC - NR 3 ENGINE STRUT OVERHEAT ILLUMINATED IN FLIGHT.  THE CREW ISOLATED THE NR 3 BLEED, THE LIGHT EXTINGUISHED AND REMAINED EXTINGUISHED.  THE AIRCRAFT CONTINUED ITS FLIGHT AND THE LANDING AT SJC WAS UNEVENTFUL.  FOUND SEVERAL LOOSE CLAMPS AND A LOOSE CANNON PLUG BACKSHELL.  RETIGHTENED CLAMPS AND RESECURED THE CANNON PLUG BACKSHELL.  PERFORMED AN OPERATIONAL CHECK AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
